dc.contributorUniversidade Estadual Paulista (UNESP)
dc.date.accessioned2022-04-29T07:13:58Z
dc.date.accessioned2022-12-20T02:28:20Z
dc.date.available2022-04-29T07:13:58Z
dc.date.available2022-12-20T02:28:20Z
dc.date.created2022-04-29T07:13:58Z
dc.date.issued2012-01-01
dc.identifierAnnals of Functional Analysis, v. 3, n. 2, p. 21-31, 2012.
dc.identifier2008-8752
dc.identifierhttp://hdl.handle.net/11449/227583
dc.identifier10.15352/afa/1399899930
dc.identifier2-s2.0-84894438430
dc.identifier.urihttps://repositorioslatinoamericanos.uchile.cl/handle/2250/5407718
dc.description.abstractIn this paper we deal with the notion of regulated functions with values in a C*-algebra A and present examples using a special bi-dimensional C*-algebra of triangular matrices. We consider the Dushnik integral for these functions and shows that a convenient choice of the integrator function produces an integral homomorphism on the C*-algebra of all regulated functions G([a, b], A). Finally we construct a family of linear integral functionals on this C*-algebra. © 2012, Duke University Press. All rights reserved.
dc.languageeng
dc.relationAnnals of Functional Analysis
dc.sourceScopus
dc.subjectC*-algebras
dc.subjectDushnik integral
dc.subjectRegulated function
dc.titleIntegral functionals on c*-algebra of vector-valued regulated functions
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución